Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Is it because of miscarriage that I have vaginal bleeding after my periods ?

i have vaginal bleeding but ive already had my period this month please help i need to no if im having a miscarriage hi doctor im a 23 year old fiance and i were having sex and the condom split i took the morning after pill within a few hours of this happening...when my period came it was very light (my periods are always really heavy) but lasted the normal 5 nearly two weeks since my period stopped i have vaginal bleeding and stomac pains and my lower back is sore also have a really sore head and feel sick and very weak and the bleeding seems to be getting heavier....i play gealic football which can be a rough sport. i had a match yesterday morning and the bleeding and stomac pains started last night is it possibe that the morning after pill didnt work and i could be pregnant or having a miscarrige.... please help as i dont want to tell my fiance inless there is something to worry about
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
First,if you had a period after taking the pill then you probably arent pregnant.Take a test you confirm.However,if you take the pill outside your fertility period please be aware that you may have irregular periods.So take the test first.If its negative,then you have to be prepared for irregular periods.Since your last period was light,this could be heavy.Try painkillers,hot fomentation to your lower abdomen.Avoid heavy excercises.Eat well.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor